# SDR GUUA94053021005A

- Difficulty date: February 10, 2005
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 19,113 hours, 22,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT SEAT TRACK FLOORBOARD ATTACH TAB BROKEN AT FS 380.  REPAIRED BROKEN RT SEAT TRACK FLOOR SUPPORT TAB AT FS380.
